Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/44340
Título : Chaotic behaviour in simulated planctonik succesions, I: discrete temporal maps
Autor : Bascompte, Jordi, Solé, Ricard V., Valls, Joaquim
Palabras clave : Deterministic chaos
ecological models
time series
planktonic succession
fractal
Fecha de publicación : Mar-1992
Editor: CSIC - Instituto de Ciencias del Mar (ICM)
Resumen: Planktonic successions are short ones, truncated by inputs of external energy. Thus, long-term data can involve different stages with different interaction rules. Any model used to describe planktonic dynamics must take this variation in growth and interaction rates into account. In this paper we study a simple two-dimensional discrete map of predator-prey interaction and explore how the variation of parameters can affect the dimensionality of the system. Implications for the characterization of real planktonic time series in the light of dynamical systems theory are also discussed.
Versión del editor: http://www.icm.csic.es/scimar/download.php/Cd/11e18168248cc196033d63e327510495/IdArt/2612
URI : http://hdl.handle.net/10261/44340
Citación : SC!. MAR.. 56(4): 285-292 (1992)
Appears in Collections:(EBD) Artículos

Files in This Item:
File Description SizeFormat 
sm56n4285.pdf7,06 MBAdobe PDFView/Open
Show full item record
 
CSIC SFX LinksSFX Query

Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.